# SDR VTZA990046

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7216 - IAD-HPN - DURING PREFLIGHT, LEFT 3RD STRIP OF EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE SECURED CONNECTOR, AND AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
